Cookies?
Library Header Image
LSE Research Online LSE Library Services

Approximating conditional distribution functions using dimension reduction

Hall, Peter and Yao, Qiwei (2005) Approximating conditional distribution functions using dimension reduction. Annals of Statistics, 33 (3). pp. 1404-1421. ISSN 0090-5364

[img]
Preview
PDF
Download (623kB) | Preview

Identification Number: 10.1214/009053604000001282
Item Type: Article
Official URL: http://www.imstat.org/aos
Additional Information: © 2005 Institute of Mathematical Statistics
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 28 Oct 2008 15:49
Last Modified: 24 Jun 2014 14:35
URI: http://eprints.lse.ac.uk/id/eprint/16333

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics